MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AVANOS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

AVANOS MEDICAL, INC. AVANOS; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 40-7431
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
Corflow ng tubing with guidewire stylets left post ng placement.Procedure is to place the tube using the guidewire, send patients to x-ray to confirm placement, then remove stylet before using the tube.The tube was utilized for feedings/meds for several days before realizing the guidewire remained.Because the stylet and the ports are the same color, nursing was not alerted to the fact that the stylet had not been removed post imaging.Design flaw.

Brand Name
AVANOS
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key24698414
Report Number24698414
Device Sequence Number21376576
Product Code KNT
UDI-Device Identifier00350770460321
UDI-Public(01)00350770460321
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2030
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
Report Date (Section F) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number40-7431
Device Catalogue Number40-7431
Device Lot Number20136433
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/26/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/03/2026